# SDR SWAA2024010313849

- Difficulty date: October 23, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS867 AND BETWEEN STR2R/STR3R AT PASSENGER CABIN 2023-652137<[01] REPLACED SUPPORT ANGLE LOCATED BS867 AND BETWEEN STR2R/STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND #DWG:146A7901 SHEET: 58 REV:-.;[02] TASK COMPLETED
